# SDR ABXA2020062951103

- Difficulty date: May 1, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 62,893 hours, 45,237 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 114T122221
- Condition: Cracked
- Location: Bs 368
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO STA 368 BETWEEN S38L-S37L SHEAR TIE CRACKED FROM RIVET HOLE. THE AIRPLANE WAS GROUNDED.
